# SDR UALA2013061304086

- Difficulty date: June 11, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 82,305 hours, 23,851 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT SEAT 4AB,  PLASTIC LENS COVER IS MISSING.   NEW LENS INSTALLED.
